MAUDE Adverse Event Report: Zyno Medical, LLC Zyno; SET, ADMINISTRATION, INTRAVASCULAR

Zyno Medical, LLC Zyno; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-70071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction

Brand Name
Zyno
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
Zyno Medical, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key25770352
Report Number3006575795-2026-01278
Device Sequence Number13386493
Product Code FPA
UDI-Device Identifier10814371020539
UDI-Public10814371020539
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/11/2026
Device Model NumberBX-70071-DF
Device Catalogue NumberBX-70071-DF
Device Lot Number2503046
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown